website


PYRAMIDON x 10 sachets

Adamed

Sale price £12.99 Regular price £20.00

Tax included. Shipping calculated at checkout.
  • PYRAMIDON works on the basis of acetylsalicylic acid, vitamin C and calcium. Thanks to these ingredients, it relieves pain (including muscle, neuralgia) and lowers body temperature. Supports the treatment of colds and flu.

Composition:
acetylsalicylic acid - 500 mg, ascorbic acid - 300 mg, calcium - 200mg auxiliary substances: sodium bicarbonate, anhydrous citric acid, aspartame, lemon aroma, sodium laurilsulfate, beta-carotene 1%, pavilion K-25.

Action:
A painkiller with a complex composition. Its basic active substance is acetylsalicylic acid, which relieves pain, neutralizes inflammation and reduces elevated body temperature. Calcium improves bone mineralization. Limits the permeability of capillaries and cell membranes, reducing allergic changes. Helps maintain neurotransmission in accordance with the norm. Vitamin C participates in various biological processes and supports the immune system. It has antioxidant properties and therefore protects against the harmful effects of free radicals and accelerates the absorption of iron.

Contraindications:
- allergic to drug components
- liver or kidney failure
- gastric and duodenal ulcers
- bleeding diathesis
- decompensated pressure
- pregnancy
- lactation period
- age below 12 years

Indications:
It is recommended to administer the preparation for various types of pain of low or moderate severity. Used mainly for e.g. headaches or teeth.

Dosage:
Use orally. For adults, administer 1-2 sachets x 3/24 - no more than 6 sachets / 24h. for adolescents over 12 years of age and the elderly, give 1 sachet x 3 / 24h - but not more than 3 sachets / 24h. Do not use for more than 3-5 days.